Home Health & Wellbeing
If you need urgent support, call 999 or go to your nearest A&E. To contact our Crisis Messenger (open 24/7) text THEMIX to 85258.
Read the community guidelines before posting ✨

blood in discharge (sorry)

Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
hey this is embarassing but...

i recently started the pill. and for the past few days have had some tiny streaky blood in my discharge which i only notice when i go to the loo.

i hope it's nothing to worry about and normal after just having started the pill. or is it worth making an appointment with the gp straight away..or should i just wait? hmm

Comments

  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Not 100% of course, but often 'spotting' occurs on many types of contraceptive pill.

    Here is a Dr's answer on a similar Q

    http://www.msnbc.msn.com/id/20248689

    I wouldn't be too worried about it.
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    You get a load of treats such as this when you start the pill. It takes your body a while to get used to it so you can get a few strange symptoms at first. If any are worrying or go on for a fair amount of time or get worse then see your doctor, but otherwise I think it's a case of just waiting for things to settle down.
    I had a period that lasted just over 2 weeks when I first started the pill... it was like bloody discharge as it neared the end. Things went back to normal after my second packet.

    Do they still check you after every 3 packets to begin with when you start the pill? This is what they did when I started so if you have any concerns just have a word with the nurse you see at your first check up. :thumb:
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    thanks for the replies :)

    yeah I have to go back after 3 packets. think i will just do this. have googled it too and it seems to be normal. will keep an eye on it
Sign In or Register to comment.